Biopyrin 650mg Tablet

26.66

1.78/Tablet(15 tablets in 1 strip)

ADD TO CART

Manufacture : Biochem Pharmaceutical Industries

Composition: Paracetamol (650mg)
Potentially unsafe with : Alcohol

Fundamentally used for : Fever, Headache, Pain during menstruation

Delivery

Check estimated delivery time

Substitutes Drugs for Biopyrin 650mg Tablet (With Same Composition)